# SDR E812004F00002

- Difficulty date: January 22, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N22HP
- Make and model: Cessna S550
- Aircraft serial: S5500103
- Engine: Pwa JT15D4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Boss
- Condition: Cracked
- Location: Oil Filter
- Part time: 674 hours, 240 cycles
- Component: Oil Filter
- Component part number: 3029315
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED OIL FILTER FROM NR 2 ENGINE DURING SCHEDULED PHASE (B) INSPECTION.  FOUND RAISED BOSS ON BASE FOR O-RING SEAL CRACKED APPROXIMATELY  .3333 OF THE WAY AROUND.  NOTED (C) (17562), AND (10) MARKING EMBOSSED ON FILTER BASE ADJACENT TO PART NUMBER.
